Hermitian and quadratic forms over local classical crossed product orders

Tom 83 / 2000

Y. Hatzaras, Th. Theohari-Apostolidi Colloquium Mathematicum 83 (2000), 43-53 DOI: 10.4064/cm-83-1-43-53

Streszczenie

Let R be a complete discrete valuation ring with quotient field K, L/K be a Galois extension with Galois group G and S be the integral closure of R in L. If a is a factor set of G with values in the group of units of S, then (L/K,a) (resp. Λ =(S/R,a)) denotes the crossed product K-algebra (resp. crossed product R -order in A). In this paper hermitian and quadratic forms on Λ -lattices are studied and the existence of at most two irreducible non-singular quadratic Λ -lattices is proved (Theorem 3.5). Further the orthogonal decomposition of an arbitrary non-singular quadratic Λ -lattice is given.

Autorzy

  • Y. Hatzaras
  • Th. Theohari-Apostolidi

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek